# SDR IPXA11570036

- Difficulty date: October 6, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5391
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, LOWER AFT CARGO COMPARTMENT FLOOR STRUCTURE RT SIDE BS 1280 ZEE ANGLE CORRODED AROUND TIE DOWN FITTING.  REMOVED CORROSION AND RESTORED FINISH IAW EA 111454 IR AND EO B757-531 0-44856-A.
